I got Juvaderm injected into my lips 17 months ago. There are still lumps in them. Should I go back to the same doctor who injected them to get them treated with hyaluronidase? The doctor was nice but kept me waiting 4 hours in his office when I got this done. Also, I have read some bad reviews about him on the internet. Some say that he is a little to 'knife happy.' What kind of damage can he do with hyaluronidase? I'm a little hesitant to go back to him.
Should I Go Back to the Same Doctor Who Injected my Lips After Lumps? (photo)
Doctor Answers (4)
Juvederm and lip lumps
If there are lumps a few weeks after injections, you should return to have them smoothed out. You seem to be implying that the lumps have been there from the start. You should return to the doctor for his opinion, confirm what product was used and see what his advice is. If you are not comfortable with his opinion, see an experienced dermatologist or plastic surgeon for his advice.
Juvederm lumps at four months
I would follow up with your doctor and make sure you received Juvederm in your lips. It would be very unusual for any Juvederm to be present this long after treatment. Hyaluronidase is safe for reduction of overaugmentation with Juvederm but will have no effect on some other injectables or on granuloma.
You can either go back and ask what he injected or call and get your records sent elsewhere. I think 4 hours is too long to wait and you were still not happy. However, if you want to give them another chance, hyaluronidase should not be a problem-if you had juvederm.
You might also like...
Should I Go Back to the Same Doctor Who Injected my Lips After Lumps?
Yes, and ask what was injected into the lips for your Lip Augmentation as Juvederm shouldn't be there 17 months later unless you have a granuloma.
Web reference: http://www.drfpalmer.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.